# SDR UIEA2013071700377

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,989 hours, 18,207 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Dented
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON, TOPSIDE FUEL LINE HAS SHALLOW DENT (DENT MEASURES 0.027" DEEP FOUND TO BE WITHIN LIMITS IAW AMM 28-22-07).
